| Model Number |
01.32.3644HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed after 1 year and 1 month from the primary procedure due to instability.The patient had previously experienced a dislocation, which was treated with a closed reduction.The surgeon revised the liner.The surgery was successfully completed.
Additional Manufacturer Narrative
Batch review performed on 23 dec 2025.Lot 2405627: (b)(4) items manufactured and released on 21 march 2024.Expiration date: 10 march 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.